# SDR USAA2011102800020

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 39,336 hours, 15,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2930
- Condition: Inoperative
- Location: Cabin
- Part time: 39,328 hours, 15,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL FAULT FAILURE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-002 AND 33-51-38-400-002.  OPS CHECKED GOOD.
